MAUDE Adverse Event Report: GRA SET V/NV QS MC 60D 3SS; INTRAVASCULAR ADMINISTRATION SET

GRA SET V/NV QS MC 60D 3SS; INTRAVASCULAR ADMINISTRATION SET
Model Number 10012564
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bottom of the gra set v/nv qs mc 60d 3ss buretrol separated from the container when pressure was used on it.The following information was provided by the initial reporter: "the white bottom of the buretrol separates from the container when pressure is applied.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: the customer reported the white bottom of the buretrol separates from the container, and returned 31 unopened samples of the same lot #20106218 model #10012564.The samples clearly separated at the bottom of the burette where the lower drip chamber connects, and the complaint is verified.There is little to no solvent on the connection, and some have even separated in the bag before being opened or used at all.There were 10 failures within the 31 samples, all of which were the same little to no solvent.No other failure modes were observed.The root cause is insufficient solvent applied during the assembly process.Manufacturing was contacted about the failure, and their investigation found two possible root causes for assembly issue, based mostly on new employees handling the process.The employees have been re-trained and necessary steps were taken to ensure a more consistent assembly process.A device history record review for model 10012564 lot number 20106218 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause is insufficient solvent.A complaint history check was performed and this is the 4th related complaint reported with the defect/condition of separation other component - no leak with lot #20106218 regarding item #10012564.H3 other text : see h.10.

Brand Name
GRA SET V/NV QS MC 60D 3SS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key11968611
Report Number9616066-2021-51288
Device Sequence Number11663848
Product Code FPA
UDI-Device Identifier50885403233744
UDI-Public50885403233744
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K951922
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/23/2023
Device Model Number10012564
Device Catalogue Number10012564
Device Lot Number20106218
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2021
Initial Date Received by Manufacturer 05/13/2021
Supplement Date Received by Manufacturer07/21/2021
Initial Report FDA Received Date06/09/2021
Supplement Report FDA Received Date08/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1